# SDR SWIA200110063

- Difficulty date: July 20, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,390 hours, 3,009 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHITE SPOILERON FAULT MESSAGE ON EICAS.  RETURN TO GATE AS PER QRH.DEFERRED AS PER MEL 27-65-3.  COMPLIED WITH MAINTENANCE PROCEDURE PER MEL.  SUPPLEMENTAL REPORT FORTHCOMING.  UPDATE 7/26/2001:  REMOVED AND REPLACED NR 2  SECU IAW MM 27-60-01.  SPOILERS CHECK GOOD.
